MathSciNet Relay Station
MathSciNet bibliographic data
MR2869024 11F55 (11F66 11F70 22E55)
Miller, Stephen D.; Schmid, Wilfried The Archimedean theory of the exterior square $L$-functions over $\Bbb{Q}$. J. Amer. Math. Soc. 25 (2012), no. 2, 465–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement